# SDR SWIA200617562

- Difficulty date: October 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 11,897 hours, 10,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 LBL 9 CLIPS (2EA) CRACKED (INBD AND OTBD), DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED INBD AND OTBD CLIPS PN 601R 53-11-171-2 STA 280 LBL 9.0 PER CRJ200 REO 601R 53-11-138.
